Overcoming Cough Due To Respiratory Tract Infections And Dizziness Due To High Blood Pressure

Illustration of Overcoming Cough Due To Respiratory Tract Infections And Dizziness Due To High Blood Pressure
Illustration: Overcoming Cough Due To Respiratory Tract Infections And Dizziness Due To High Blood Pressure

Hi Doc, I want tny: – I have been waiting for 3 months for ispa interference and sometimes dizziness is extraordinary. – First week of diagnosis, only stones and asthma – 2nd week I have checked the lab and X-rays are also normal (not covid19). given asthma syrup medicine- in the third week I was in steam and then given hypertension medication jpWell the junior high school is still experiencing dizziness and when measured it was high 150s tp after taking hypertension medication also seems to have no effect … Are there other indications? and what the doctor recommends

1 Answer:

Hello Febrian, thank you for asking at HealthReplies.com.


ARI or acute respiratory infections are usually caused by viral or bacterial infections. Adults get ARI if the immune system is weak. As a result, viruses and bacteria are very easy to cause infections. So in addition to consuming drugs given by the doctor several things must be done to discuss the healing and prevention processes including:

Eat healthy and nutritious foods
Expand fruits and vegetables as a source of vitamins
Regular exercise
Drink enough and rest
Avoid cigarettes and alcohol
Manage stress well
Stay away from triggers that cause complaints

All of the above are very instrumental in forming a strong immune system, so the possibility of infection by both viruses and bacteria will decrease.


The symptoms of dizziness that you experience may also be caused by other conditions such as lack of rest, dehydration, hypoglycemia (low blood sugar levels), anemia (lack of red blood cells), and other causes. Therefore, if you still feel a complaint it's good to see your doctor again for further examination and treatment.


Related to hypertension / rising blood pressure that occurs, of course, is associated with several risk factors including pregnancy, kidney disorders, age, heredity, smoking, rarely exercising, and so on. Therefore the use of drugs must be done routinely and not only if symptoms occur. In addition to the consumption of drugs, of course, it must be supported by a healthy lifestyle with regular exercise, consumption of healthy food, maintain ideal body weight, avoid smoking and alcohol, and limit salt consumption.


That's all, hope it helps.

: by

Related Question

Feet Feels Hot And Heavy When Walking?

Feet Feels Hot And Heavy When Walking?

(8 months ago)

My legs feel hot and heavy when I walk, so does the stomach ache. What is the solution doctor?... Read more

Black Blood Comes Out A Week After Menstruation Is Over?

Black Blood Comes Out A Week After Menstruation Is Over?

(8 months ago)

Hello …. I want to ask this, my friend, she has an average menstrual period of 29 days, the month before yesterday she was on 23 and on 1 yesterday she was just finished, but... Read more

Dizziness When Standing, The Stomach Bulges And Increases Height?

Dizziness When Standing, The Stomach Bulges And Increases Height?

(4 months ago)

Hello, I am 19 years old and my height is 169, my complaint is, I feel dizzy after waking up from squatting even though I am taking blood booster supplements, and also in the last ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *